Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence of polynomial identities in $A \otimes \,_F B$


Author: Amitai Regev
Journal: Bull. Amer. Math. Soc. 77 (1971), 1067-1069
MSC (1970): Primary 16A38
DOI: https://doi.org/10.1090/S0002-9904-1971-12869-0
MathSciNet review: 0284468
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964. MR 0222106

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A38

Retrieve articles in all journals with MSC (1970): 16A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12869-0